# SDR C2XA00CL019

- Difficulty date: February 7, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145
- Aircraft serial: 145025
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23054002
- Condition: Failed
- Location: Right
- Part time: 5,559 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4399 - AFTER TAKEOFF FROM CLEVELAND THE CREW RECEIVED A LAVATORY SMOKE WARNING INDICATION.  SMOKE ENTERED THE AFT CABIN AREA.  THE ARICRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND DETERMINED THAT THE NR 2 ENGINE 0 CARBON SEAL WAS LEAKING.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE IAW CONTINENTAL EXPRESS GMM VOLUME 13 SECTION 2 TASK CARD 6271001.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
